Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4374
DC FieldValueLanguage
dc.contributor.authorDel Santo, D.-
dc.date.accessioned2011-04-19T12:01:38Z-
dc.date.available2011-04-19T12:01:38Z-
dc.date.issued1997-
dc.identifier.citationD. Del Santo, "Global existence and blow-up for a hyperbolic system in three space dimensions", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 29 (1997), pp. 115-139.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/4374-
dc.description.abstractUsing the technique developed by F. Jolm in $\left[7\right]$, we study the existence and the nonexistence of global classical solutions to the Cauchy problem for \[ \partial_{t}^{2}u-\Delta_{x}u=\mid v\mid^{p}, \] \[ \partial_{t}^{2}v-\Delta_{x}v=\mid u\mid^{q}, \] in $\mathbf{R_{\textrm{x}}^{\textrm{3}}}\times[0,+\infty[$-
dc.language.isoenit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries29 (1997)it_IT
dc.titleGlobal existence and blow-up for a hyperbolic system in three space dimensionsit_IT
dc.typeArticle-
item.openairetypearticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.cerifentitytypePublications-
item.fulltextWith Fulltext-
item.grantfulltextopen-
item.languageiso639-1en-
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.29 (1997)
Files in This Item:
File Description SizeFormat
DelsantoRendMat29.pdf264.66 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s) 50

608
checked on Aug 8, 2022

Download(s) 50

382
checked on Aug 8, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.